# SDR AALA202203312714

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 14,724 hours, 1,780 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Hinge
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY ESCAPE DEVICE COMPARTMENT DOOR WILL NOT CLOSE. REMOVED AND REPLACED COCKPIT EMERGENCY ESCAPE DEVICE DOOR HINGE OPERATIONS CHECK OK.
